Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Nauseated, out of breath, high fever, stressed, cramps, loss of appetite, sickness, have bleeding. On loestrin. Reason?

Hi, I am 29 years old and have been on Loestrin since October last year. I do forget to take my pills sometimes and so I double up the next day. Six days ago I woke up nauseous and it got progressively worse throughout the day. I was terribly exhausted and couldn't really do anything without feeling out of breath and faint. My temperature became high and then leveled out. I never threw up and my bathroom habits remained normal. I still, today, have no appetite, feel tension and cramping on and off in my belly and my energy level is better but not normal. I should mention that I am a fitness trainer and I NEVER get sick and I always have energy. I haven't worked out in 6 days. I'm afraid to exercise, as if I'm going to pull something in my belly. That's how weird it feels. I took a pregnancy test 5 days ago and it was negative, but I have no idea what kind of timing I have because, due to the Loestrin, I don't actually bleed every month. Perhaps its too early to test? Anyway, please help.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns and taking oral contraceptive pills can throw your regular menstrual cycles for a spin and alter them beyond belief in some cases. However, they are also notorious for side effects. I believe that the side effects that you are having is from the loestrin that you are having. You might want to check for pregnancy if your due date for the next menstrual period is delayed beyond a week and repeat it in another week if you continue to have no periods. I hope you visit with a gynecologist for alternative ways of contraception if things do not work. If you are pregnant however, congratulations!

Take care and have a lovely day!
Answered: Fri, 24 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor